# SDR FDEA201112215403

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 55,518 hours, 20,633 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Nut
- Condition: Loose
- Location: Steering Tiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR STEERING HAS 10-15 DEGREES OF TRAVEL BEFORE STEERING RESULTS.  TILLER RETAINING NUT LOOSE, RETORQUED IAW MM 32-51-01-4-0. OK FOR SERVICE.  FINAL CLOSED
